Simons Program: Amplitudes in String and Field Theory

Europe/Copenhagen
Auditorium A (Niels Bohr Institute)

Auditorium A

Niels Bohr Institute

Blegdamsvej 17 DK-2100 Copenhagen
Description

poster


For the period of 18th - 22nd of March, the NBIA will jointly host a Simons Program on Amplitudes in string theory and field theory.

The idea is to provide a stimulating environment with few talks per day, but plenty of time for informal discussions.

Speakers include Nathan Berkovits, Zvi Bern, David Broadhurst, Eric D’Hoker, Lance Dixon, Francesca Ferrari, Yvonne Geyer, Carlos Mafra, Sameer Murthy, Oliver Schlotterer, and Pierre Vanhove.


Registration
Participation is limited. If you are interested in participating, please contact our coordinator Helle Kiilerich.

The meeting will take place in the historical Auditorium A of the Niels Bohr Institute.

Organising Committee

Paolo Benincasa, Jacob Bourjaily, Poul H. Damgaard, Michael Green, Matthias Wilhelm

Participants
  • Anagha Vasudevan
  • Andrea Cristofoli
  • Andreas Helset
  • Andrew McLeod
  • Carlos Cardona
  • Carlos Mafra
  • Charlotte Kristjansen
  • Congkao Wen
  • Cristian Vergu
  • David Broadhurst
  • David McGady
  • Emil Bjerrum-Bohr
  • Eric D’Hoker
  • Francesca Ferrari
  • Gerben Oling
  • Guglielmo Lockhart
  • Henrik Johansson
  • Henrik Munch
  • Humberto Gomez
  • Jacob Bourjaily
  • Johannes Mønsted Sørensen
  • Kays Haddad
  • Lance Dixon
  • Marco Stefano Bianchi
  • Matthew von Hippel
  • Matthias Volk
  • Matthias Wilhelm
  • Michael B. Green
  • Nathan Berkovits
  • Nico Wintergerst
  • Nils Matthes
  • Oliver Schlotterer
  • Paolo Benincasa
  • Paolo Di Vecchia
  • Pierre Vanhove
  • Poul Henrik Damgaard
  • Sameer Murthy
  • Yvonne Geyer
  • Zvi Bern
Support: Helle Kiilerich
    • 10:30 AM 11:30 AM
      Registration 1h NBIA Lounge (Niels Bohr International Academy)

      NBIA Lounge

      Niels Bohr International Academy

      Niels Bohr Institute, Building B, Blegdamsvej 17 DK-2100 Copenhagen
    • 11:30 AM 12:30 PM
      Michael Green: S-duality and modular forms in superstring amplitudes Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 12:30 PM 2:00 PM
      Lunch Break & Discussions 1h 30m Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 2:00 PM 3:00 PM
      Congkao Wen: Modular Forms of type IIB superstring theory, and U(1)-violating amplitudes Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 3:00 PM 4:00 PM
      Coffee and Discussions 1h Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 11:30 AM 12:30 PM
      Oliver Schlotterer: Closed strings as single-valued open strings at tree level and one loop Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 12:30 PM 2:00 PM
      Lunch Break & Discussions 1h 30m Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 2:00 PM 3:00 PM
      Francesca Ferrari: Eichler integrals and 3-manifold invariants Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 3:00 PM 4:00 PM
      Coffee and Discussions 1h Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 4:00 PM 5:00 PM
      Pierre Vanhove: Closed string amplitudes from single-valued correlation functions Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 11:30 AM 12:30 PM
      Nathan Berkovits: Sketching a proof of the Maldacena conjecture at small radius Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 12:30 PM 2:00 PM
      Lunch Break & Discussions 1h 30m Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 2:00 PM 3:00 PM
      Sameer Murthy: Twisted BRST quantization and localization in supergravity. Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 3:00 PM 4:00 PM
      Coffee and Discussions 1h Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 4:00 PM 5:00 PM
      Yvonne Geyer: The polarized scattering equations and superamplitudes in 6d Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 6:30 PM 10:30 PM
      Conference Dinner @ Carne Famo 4h Carne Famo

      Carne Famo

      Gl. Kongevej 51, 1610 København

      famo.dk

      We will get together at NBIA at 17.30 for walking to the restaurant. Alternatively, participants can go directly.

      https://goo.gl/maps/BEwY9MqDz812

    • 11:30 AM 12:30 PM
      Carlos Mafra Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 1:00 PM 2:30 PM
      Lunch Break & Discussions 1h 30m Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 2:30 PM 3:30 PM
      Zvi Bern: Applying Scattering Amplitude Methods to Gravitational Waves Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 3:30 PM 4:30 PM
      Coffee and Discussions 1h Auditorium C (Niels Bohr Instutute)

      Auditorium C

      Niels Bohr Instutute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 4:30 PM 5:30 PM
      Lance Dixon: Two-loop five-point amplitudes for maximal supersymmetry Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 10:00 AM 11:00 AM
      David Broadhurst: Quasi-periods and Rademacher sums in quantum electrodynamics and beyond Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 11:00 AM 11:30 AM
      Coffee and Discussions 30m Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 11:30 AM 12:30 PM
      Eric D’Hoker: Transcendentality in superstring amplitudes Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 12:30 PM 2:00 PM
      Lunch Break & Discussions 1h 30m Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 2:15 PM 3:15 PM
      NBIA Lecture: Eugene Polzik, Measurements beyond the standard quantum limits Auditorium A

      Auditorium A

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen
    • 3:30 PM 4:30 PM
      Refreshments 1h Auditorium C

      Auditorium C

      Niels Bohr Institute

      Blegdamsvej 17 DK-2100 Copenhagen